The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Busy Periods for a Matched Queueing Network
Pages: 22-32
Year: Issue:  1

Keyword:  Matched queueing networkPH-distributionbusy periodnon-idleperiodalgorithmuniform errorcomputational complexity;
Abstract: We consider the matched queueing network PH/M/c →oPH/PH/1. The probability distributions of busy periods and non-idle periods for the two subsystems and the whole network are studied and their algorithms with uniform error are derived. It is proved that both the time and space complexities of the algorithms are polynomially bounded. At last, a numerical example is presented.
Related Articles
No related articles found